Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Behcet s Disease, headaches, abdominal pain, nausea, stomach ulcers, blurred vision

I have Behcet s Disease. All of my symptoms are - headaches, joint pain & swelling, fatigue , vein pain, sensitivity to cold in my fingers and toes, skin lesions, random bruising, high pitched noise in ears, abdominal pain, nausea, stomach ulcers, blurred vision , forgetfulness, memory issues, hand and leg tremors, mouth ulcers, hand spasm, confusion, forgetting how to spell easy words, sleep issues, depression, irregular periods, eye irritation. My headaches seem to be the worst. They re in the back of my head. They ll get so bad i ll My neurological and CNS symptoms seem to only be worsening. But no one will diagnose me with Neuro-Behcet s Disease. What do you think?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
your symptoms suggest gastrointestinal, ocular, cns involvement Consultation with a neurologist should be considered .
Answered: Sat, 28 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor